# SDR SWAA2022021604903

- Difficulty date: July 24, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** FLOOR BEAM HAS SMALL AREA OF CORROSION AT BS 328; RBL 45; WL 208. / BLENDED OUT CORROSION AT STA 328 RBL 45 WL 208. I-A-W SRM 51-10-02-0G-0. L = 1' W = 1' DEEP = .030 OUT OF LIMITS PER SRM 53-10-51-1A-1. SHOT PEENED AREA PER BSOPM 20-10-03 FABRICATED REPAIR STRAP PER SRM 53-10-51-2R-8. MATERIAL USED 7075T6.100' LOT# 617256. TREATED AND PRIMED PER AMM 51-10-02-0G-0. INSTALLED REPAIR PER SRM 53-10-51-2R-8. AT STA 328 RBL 49 WL 208.
